| Model Number |
VPK013B |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/20/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Information was received from a health care provider via a manufacturer representative regarding a patient with unknown indication for kyphoplasty.It was reported that intra-operatively, cement canister disengaged 3 times during cement delivery connected to 13guage trochar which was inserted into patient.Procedure continued with great difficulty to insert cement into vertebrae with 13guage trochar connected to cement delivery system.Patient symptoms or complications associated with this event were unknown.The canister came in contact with patient and was in use injecting cement into vertebrae when popped off.